# SDR P5CA9500690

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER AD 94-12-09, 7 HOLES CRACKED S19L BS 527.5 TO BS 535, 6 HOLES CRACKED BS 547 TO BS 553.5, 3 RIVET HOLES CRACKED BS 571 TO BS 573.5, 1 RIVET HOLE CRACKED BS 592, 3 RIVET HOLES CRACKED BS 668 TO 671.  REPAIRED PER BOEING SB 747-53-2307.
